Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 14, NWS Wilmington, OH

February 24, 20176 counties in Kentucky; Switzerland County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Feb 24, 2017, 7:58 PM EST for 6 counties in Kentucky; Switzerland County, Indiana. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2017, 7:58 PM EST (00:58 UTC)
Expired
Feb 24, 2017, 8:30 PM EST
In force
32 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Switzerland County, IN, Boone County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY

The radar

The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 7:59 PM ESTTSTM WND DMG1 Nne Glencoe, KYTREE LIMBS DOWN NEAR INTERSECTION OF HWY 16 AND CEMETARY RD. TIME ESTIMATED BY RADAR.
Feb 24, 7:59 PM ESTTSTM WND DMG5 Ene Sparta, KYLARGE TREE DOWN NEAR US 127 NEAR OWEN COUNTY LINE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 6:36 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
416 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1770 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

452 
WUUS51 KILN 250058
SVRILN
INC155-KYC015-077-081-117-187-191-250130-
/O.NEW.KILN.SV.W.0014.170225T0058Z-170225T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
758 PM EST FRI FEB 24 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  East central Switzerland County in southeastern Indiana...
  Southern Kenton County in northern Kentucky...
  Southern Boone County in northern Kentucky...
  Northern Grant County in northern Kentucky...
  North central Owen County in northern Kentucky...
  Northwestern Pendleton County in northern Kentucky...
  Gallatin County in northern Kentucky...

* Until 830 PM EST.

* At 758 PM EST, a severe thunderstorm was located near Kentucky
  Speedway, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Independence, Williamstown, Walton, Oakbrook, Union, Crittenden,
  Dry Ridge, Warsaw, Florence, Patriot, Kentucky Speedway, Glencoe,
  Sparta, Stewartsville, Atwood, Richwood, Ryle, Northcutt, Big Bone
  Lick and Interstate 71 at US Route 127.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 55 and 77.
 I-75 in Kentucky between mile markers 157 and 180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3875 8501 3901 8468 3893 8449 3886 8445
      3885 8446 3884 8445 3882 8445 3882 8444
      3883 8444 3872 8438 3857 8484
TIME...MOT...LOC 0058Z 231DEG 37KT 3870 8484 

HAIL...<.75IN
WIND...60MPH
 
$$

Hatzos
2 follow-up statements
575 
WWUS51 KILN 250112
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
812 PM EST FRI FEB 24 2017

KYC187-250121-
/O.CAN.KILN.SV.W.0014.000000T0000Z-170225T0130Z/
Owen KY-
812 PM EST FRI FEB 24 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OWEN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM EST for
southeastern Indiana...and northern Kentucky.

LAT...LON 3871 8479 3872 8479 3872 8480 3886 8487
      3901 8468 3893 8449 3886 8445 3885 8446
      3884 8445 3882 8445 3882 8444 3872 8438
      3861 8471
TIME...MOT...LOC 0111Z 233DEG 42KT 3877 8467 

$$

INC155-KYC015-077-081-117-191-250130-
/O.CON.KILN.SV.W.0014.000000T0000Z-170225T0130Z/
Switzerland IN-Kenton KY-Boone KY-Grant KY-Pendleton KY-Gallatin KY-
812 PM EST FRI FEB 24 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EST
FOR EAST CENTRAL SWITZERLAND...SOUTHERN KENTON...SOUTHERN BOONE...
NORTHERN GRANT...NORTHWESTERN PENDLETON AND EASTERN GALLATIN
COUNTIES...

At 811 PM EST, a severe thunderstorm was located near Crittenden,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Florence, Independence, Williamstown, Walton, Oakbrook, Union,
Crittenden, Dry Ridge, Patriot, Stewartsville, Atwood, Richwood,
Ryle, Northcutt, Big Bone Lick, Steele Bottom, Bracht, Gardnersville,
Fiskburg and Ricedale.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 63 and 77.
 I-75 in Kentucky between mile markers 157 and 180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3871 8479 3872 8479 3872 8480 3886 8487
      3901 8468 3893 8449 3886 8445 3885 8446
      3884 8445 3882 8445 3882 8444 3872 8438
      3861 8471
TIME...MOT...LOC 0111Z 233DEG 42KT 3877 8467 

HAIL...<.75IN
WIND...60MPH
 
$$

Hatzos
735 
WWUS51 KILN 250123
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
823 PM EST FRI FEB 24 2017

INC155-KYC015-077-081-117-191-250133-
/O.EXP.KILN.SV.W.0014.000000T0000Z-170225T0130Z/
Switzerland IN-Kenton KY-Boone KY-Grant KY-Pendleton KY-Gallatin KY-
823 PM EST FRI FEB 24 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SWITZERLAND...
SOUTHERN KENTON...SOUTHERN BOONE...NORTHERN GRANT...NORTHWESTERN
PENDLETON AND EASTERN GALLATIN COUNTIES WILL EXPIRE AT 830 PM EST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 200 AM EST for
southeastern Indiana...and northern Kentucky.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3871 8479 3872 8479 3872 8480 3886 8487
      3901 8468 3893 8449 3886 8445 3885 8446
      3884 8445 3882 8445 3882 8444 3872 8438
      3861 8471
TIME...MOT...LOC 0123Z 231DEG 37KT 3884 8456 

$$

Hatzos

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 6:47 PM EST, 1 hour 11 minutes earlier.

Area forecast discussion, Feb 24, 6:47 PM EST, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
647 PM EST Fri Feb 24 2017

.SYNOPSIS...
A low pressure system will track into the Great Lakes tonight
while its associated cold front sweeps east across the Ohio
Valley. Widespread showers and thunderstorms are expected
as the cold front moves through. High pressure will gradually
build back into the region late Saturday night into Sunday. More
seasonable temperatures will spread into the area for the
weekend.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe Thunderstorm Watch #38 is in effect for entire CWA until
07Z or 2 am EST.  Previous discussion below is still valid.

For tonight, focus remains on the potential for severe weather
across the region as low pressure tracks toward Lake Huron
while its attendant cold front sweeps east across the region.
Convection to our west over Indiana still remains somewhat
elevated. In addition, the airmass over our area is still
slightly capped and somewhat mixed out in the low levels, which
has lowered boundary layer moisture some from projected
forecasts. With dynamic energy rounding the base of a large
scale trough, and with large scale ascent taking place this
evening, cap should erode, allowing thunderstorms to develop and
move into our western zones. High resolution models continue to
indicate that these storms may eventually merge amongst
themselves while the cold front and any convection along its
boundary catches up. Potential still exists for some rotating
storms which will pose large hail and damaging winds. Tornado
threat is still there but will depend largely how much the
boundary layer remains linked to the atmosphere above into the
evening hours. Severe threat will then tend toward more of a
damaging wind threat as the convection tries to form a qlcs
structure across our eastern zones. In any case, thunderstorms
are expected to exit our far east between 1 am EST and 4 am EST.
A dry slot (i.e. sinking air and lack of deep moisture) is
still expected late tonight in the wake of frontal passage. Lows
will be set by morning as CAA takes place and continues into
Saturday. They should range from the mid 30s west to the upper
40s east.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Parent large scale mid level trough is expected to pass across
the Great Lakes and Ohio Valley on Saturday. CAA will result in
slowly falling temperatures through the day. A few instability
rain/and or snow showers may occur, but should end by Saturday
evening. It will be brisk, but winds do not look as gusty as
previously forecast. Gusts should be more in the 30 to 35 mph
range.

For Saturday night, mid level trough will exit to the east.
Surface high pressure will gradually build into the Ohio Valley
late. CAA stratocumulus will linger through at least early
morning, with clearing expected from southwest to northwest
late. Lows will fall into the lower to mid 20s.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Period will begin with high pressure centered just to the south of
the fa in se KY. Skies will be mostly sunny, but temperatures will
be seasonal with highs in the lower to mid 40s.

Model continue with their differences for Sunday night into Monday
with how quickly pcpn returns on the backside of the high. The
GFS is slowed down it's pcpn from yesterday and is concentrating
across southern sections. The CMC hemispheric and NAM are showing
similar solutions, while the ECMWF remains dry. Trended the forecast
towards the consensus solution. Temps and thicknesses are low enuf
that the pcpn should fall as a rain snow mix.

This first shot of pcpn slips e on Monday, before a more substantial
area of pcpn lifts up into the region during the later half of
Monday night. A warm front lifting through the region will keep
temperatures warm enough for all rain. The best rain chances on
Tuesday will be in the morning. Well above normal temperatures will
return as highs will range from the upper 50s to lower 60s.

Pcpn chance taper down during Tuesday aftn, then a cold front will
swing through the region on Wednesday. Showers and possibly a
thunderstorms (around the Ohio River) will develop Tuesday night and
will last into Wednesday until fropa. Highs on Wednesday will
probably be early with falling temperatures in the afternoon.

Northwest flow develops for the end of the week, which should bring
back more seasonable temperatures. In the fast flow, the models are
having timing difference with embedded vort maxs. Ran a blend of the
solutions to have chance PoPs during the time frame.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Showers and thunderstorms continue to develop and move east into
our region this evening. This initial convection is located in a
prefrontal trough ahead of a cold front that is expected to
sweep east across the terminals overnight. At some point, the
front may catch up to this convection, eventually congealing
into a more linear north/south structure. In any case, all
terminals have the threat for thunderstorms in the forecast
until cold frontal passage. Mainly MVFR conditions can be
expected. However, local IFR visibilities will be possible in
the stronger cores, along with gusty winds. Should these lower
conditions threaten within 5 statue miles of the terminal, an
amendment will be make. Predominate ceilings should remain in
the VFR range in the dry slot behind frontal passage until
Saturday morning. Winds will shift to the west and will become
gusty to 25 knots.

On Saturday, parent upper level trough will move east across the
Great Lakes and Ohio Valley. MVFR post frontal stratocumulus can
be expected. Ceilings will lower to MVFR at first before rising
back above VFR late in the day. A few rain and/or snow showers
will be possible, mainly near the northern terminals as some
post frontal instability will be in place.

High pressure will gradually build into the Ohio Valley Saturday
night. Stratocumulus deck will eventually erode and shift
east/northeast as cold pool of air moves away. Winds will also
decrease Saturday evening.

OUTLOOK...MVFR ceilings and visibilities possible Monday,
Tuesday night, and Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...Sites
AVIATION...Hickman
Hazardous weather outlook, Feb 24, 4:09 PM EST, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
409 PM EST Fri Feb 24 2017

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ034-035-042-043-051-060-
061-070-071-077-078-251200-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mercer-Auglaize-Darke-Shelby-Miami-
Preble-Montgomery-Butler-Warren-Hamilton-Clermont-
409 PM EST Fri Feb 24 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

A strong cold front will move east across the region this evening.
Thunderstorms are expected to develop along and ahead of the front.
The potential exists for some thunderstorms to reach severe limits.
The main severe weather threat will be damaging winds. However, large
hail and isolated tornadoes will also be possible. The most likely
time frame for severe weather will be between 7 PM and 11 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

KYZ099-100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-251200-
Mason-Lewis-Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison-
Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Clinton-
Ross-Hocking-Brown-Highland-Adams-Pike-Scioto-
409 PM EST Fri Feb 24 2017

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

A strong cold front will move east across the region tonight.
Thunderstorms are expected to develop along and ahead of the front
this evening and continue into the early morning hours. The potential
exists for some thunderstorms to reach severe limits. The main
severe weather threat will be damaging winds. The most likely time
frame for severe weather will be between 11 PM and 4 AM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

In the hours before

Local storm report, Feb 24, 7:15 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
715 PM EST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             WSW SCIPIO              39.39N 84.82W
02/24/2017  M0.75 INCH       BUTLER             OH   TRAINED SPOTTER

            DIME SIZED HAIL AND SMALLER TO A DEPTH OF AN INCH

0710 PM     HAIL             OKEANA                  39.35N 84.77W
02/24/2017  E0.75 INCH       BUTLER             OH   TRAINED SPOTTER

&&

MYRONP
Special weather statement, Feb 24, 7:18 PM EST, 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
718 PM EST FRI FEB 24 2017

OHZ043-044-051>053-061-250045-
Champaign OH-Montgomery OH-Logan OH-Shelby OH-Clark OH-Miami OH-
718 PM EST FRI FEB 24 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY...WESTERN
CHAMPAIGN...SOUTHWESTERN LOGAN...NORTHWESTERN CLARK...NORTHEASTERN
MONTGOMERY AND MIAMI COUNTIES UNTIL 745 PM EST...

At 717 PM EST, radar indicated a strong thunderstorm over Tipp City,
moving northeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...

Locations impacted include...
Dayton, Huber Heights, Troy, Sidney, Piqua, Vandalia, Englewood, Tipp
City, New Carlisle, West Milton, Covington, St. Paris, De Graff,
Pleasant Hill, Brown, Clayton, Union, Quincy, Christiansburg and
North Hampton.

This includes the following Interstates...
 I-70 in Ohio between mile markers 29 and 36.
 I-75 in Ohio between mile markers 61 and 92.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3996 8383 3983 8428 4011 8436 4034 8413
      4035 8384
TIME...MOT...LOC 0017Z 232DEG 39KT 3998 8423

Hatzos
Special weather statement, Feb 24, 7:29 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Wilmington OH
729 PM EST FRI FEB 24 2017

KYZ089-090-094-250100-
Carroll KY-Owen KY-Gallatin KY-
729 PM EST FRI FEB 24 2017

...A STRONG THUNDERSTORM WILL AFFECT CARROLL...CENTRAL OWEN AND
WESTERN GALLATIN COUNTIES UNTIL 800 PM EST...

At 728 PM EST, radar indicated a strong thunderstorm near New Castle,
moving northeast at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Carrollton, Warsaw, Owenton, Kentucky Speedway, Glencoe, Ghent,
Sanders, Sparta, Worthville, Gratz, Wheatley, Langstaff, New
Liberty, Elmer Davis Lake and Ethridge.

This includes I-71 in Kentucky between mile markers 39 and 62.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3847 8496 3849 8499 3852 8498 3851 8503
      3855 8500 3856 8501 3857 8504 3856 8506
      3860 8508 3858 8521 3863 8523 3869 8517
      3870 8514 3878 8498 3874 8480 3869 8478
      3862 8478 3860 8474 3854 8472 3845 8495
TIME...MOT...LOC 0028Z 229DEG 44KT 3845 8526

Hatzos
Local storm report, Feb 24, 7:34 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
734 PM EST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             4 W SEVEN MILE          39.47N 84.62W
02/24/2017  E1.25 INCH       BUTLER             OH   AMATEUR RADIO

&&

HICKMAN
Special weather statement, Feb 24, 7:50 PM EST, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
750 PM EST FRI FEB 24 2017

OHZ044-045-052>054-250115-
Champaign OH-Logan OH-Madison OH-Union OH-Clark OH-
750 PM EST FRI FEB 24 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHAMPAIGN...
SOUTHEASTERN LOGAN AND CLARK COUNTIES IN WEST CENTRAL OHIO...NORTH
CENTRAL MADISON AND WESTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 815
PM EST...

At 750 PM EST, radar indicated strong thunderstorms along a line
extending from near De Graff to near Enon, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Springfield, Marysville, Bellefontaine, Urbana, Enon, West Liberty,
Mechanicsburg, North Lewisburg, West Mansfield, Choctaw Lake,
Harmony, Brighton, Milford Center, North Hampton, Lafayette, South
Vienna, Tremont City, Woodstock, Donnelsville and Catawba.

This includes I-70 in Ohio between mile markers 45 and 77.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4047 8337 3993 8341 3982 8383 3983 8394
      3984 8394 3985 8399 4038 8388 4048 8351
TIME...MOT...LOC 0050Z 247DEG 29KT 4025 8387 3984 8392

Hatzos
Local storm report, Feb 24, 7:56 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
756 PM EST FRI FEB 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             6 SW MIAMISBURG         39.58N 84.36W
02/24/2017  M0.75 INCH       WARREN             OH   PUBLIC

            DIME SIZE HAIL

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:29 PM ESTSpecial Weather StatementILNCarroll, Owen31 min
Feb 24, 8:13 PM ESTSpecial Weather StatementILNOwen32 min
Feb 24, 8:23 PM ESTSpecial Weather StatementILNCampbell, Kenton37 min
Feb 24, 8:36 PM ESTSpecial Weather StatementILNGrant, Pendleton24 min
Feb 24, 11:44 PM ESTSevere Thunderstorm WarningILNLewis31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.